# SDR SWAA050196

- Difficulty date: January 25, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- Aircraft time: 62,800 hours, 60,465 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 3 Spoiler
- Component: Spoiler
- Component part number: 654645161A
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND LT WING NR 3 SPOILER DELAMINATED.  REMOVED AND REPLACED LT WING NR 3 SPOILER PER MM.
